Next Article in Journal
Optimal Pricing, Ordering, and Coordination for Prefabricated Building Supply Chain with Power Structure and Flexible Cap-and-Trade
Next Article in Special Issue
Analysis of a Novel Two-Dimensional Lattice Hydrodynamic Model Considering Predictive Effect
Previous Article in Journal
Credit Risk Theoretical Model on the Base of DCC-GARCH in Time-Varying Parameters Framework
Previous Article in Special Issue
Mathematical Models and Data Analysis of Residential Land Leasing Behavior of District Governments of Beijing in China
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 2424

Article: A Dimension Splitting-Interpolating Moving Least Squares (DS-IMLS) Method with Nonsingular Weight Functions
Authors: by Jufeng Wang, Fengxin Sun and Rongjun Cheng
Link: https://www.mdpi.com/2227-7390/9/19/2424

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop